# SDR DL76L060403

- Difficulty date: May 18, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 65,104 hours, 9,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 1 LT AND 2 RT EXTERIOR EMERGENCY LIGHTS INOP.  RELAMPED 1 LT EXTERIOR EMERGENCY LIGHT, 178821.  RELAMPED 2 RT EXTERIOR EMERGENCY LIGHT.  OPS CK GOOD.
